Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Curvature and differentiable structure on spheres


Author: Ernst A. Ruh
Journal: Bull. Amer. Math. Soc. 77 (1971), 148-150
MSC (1970): Primary 5372
MathSciNet review: 0270307
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5372

Retrieve articles in all journals with MSC (1970): 5372


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12640-X
PII: S 0002-9904(1971)12640-X